Translator Disclaimer
July 2008 On strongly $1$-trivial Montesinos knot
Ichiro Torisu
Hiroshima Math. J. 38(2): 225-229 (July 2008). DOI: 10.32917/hmj/1220619458

Abstract

We present a certain family of strongly $1$-trivial Montesinos knots, and show that if a well-known conjecture on Seifert surgery is valid, then the family contains all strongly $1$-trivial Montesinos knots.

Citation

Download Citation

Ichiro Torisu. "On strongly $1$-trivial Montesinos knot." Hiroshima Math. J. 38 (2) 225 - 229, July 2008. https://doi.org/10.32917/hmj/1220619458

Information

Published: July 2008
First available in Project Euclid: 5 September 2008

zbMATH: 1155.57305
MathSciNet: MR2437572
Digital Object Identifier: 10.32917/hmj/1220619458

Subjects:
Primary: 57M25

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.38 • No. 2 • July 2008
Back to Top